I am 17 years old. I have very irregular periods, as in sometimes I won't get it and sometimes I get them a couple weeks apart or sometimes it'll stop for a couple days and then come back. They're all over the place. My gynecologist just put me on birth control, Lo Loetrin Fe. She told me to start the pill the day I get my period. Two days ago, I had a discharge that looked like a period. It was a lot. But it was brown. A lighter brown. And there were, not to be gross, but little clumps of discharge. It was also sweet smelling. I still have it.
But it's not as brown now. It's like a yellow brown now, maybe. And I started my pill when I noticed this a couple days ago, just to be safe because my friend told me that her period has been brown before and I read online that it can be brown. And me and my boyfriend do have unprotected sex here and there, but he pulls out usually. So please, what is this? And was I right to take my pill or no? I want it to work. And I did see a tiny bit of light pink in with the discharge. Please help!
yeah it's probably from where you're just staring a new birth control. and yeah if you're already taken it just keep taking it. it won't hurt you. but take it like the doctor said to. Good luck and dont worry about the brown discharge/period. It will stop and you will go back to normal.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.